RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2000, Volume 34, Issue 4, Pages 75–78 (Mi faa328)  

This article is cited in 16 scientific papers (total in 16 papers)

Brief communications

One More Kind of the Classical Yang–Baxter Equation

I. Z. Golubchika, V. V. Sokolovb

a Bashkir State Pedagogical University
b Landau Institute for Theoretical Physics, Centre for Non-linear Studies

DOI: https://doi.org/10.4213/faa328

Full text: PDF file (104 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2000, 34:4, 296–298

Bibliographic databases:

UDC: 517.9
Received: 07.06.1999

Citation: I. Z. Golubchik, V. V. Sokolov, “One More Kind of the Classical Yang–Baxter Equation”, Funktsional. Anal. i Prilozhen., 34:4 (2000), 75–78; Funct. Anal. Appl., 34:4 (2000), 296–298

Citation in format AMSBIB
\Bibitem{GolSok00}
\by I.~Z.~Golubchik, V.~V.~Sokolov
\paper One More Kind of the Classical Yang--Baxter Equation
\jour Funktsional. Anal. i Prilozhen.
\yr 2000
\vol 34
\issue 4
\pages 75--78
\mathnet{http://mi.mathnet.ru/faa328}
\crossref{https://doi.org/10.4213/faa328}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1818287}
\zmath{https://zbmath.org/?q=an:1156.17306}
\transl
\jour Funct. Anal. Appl.
\yr 2000
\vol 34
\issue 4
\pages 296--298
\crossref{https://doi.org/10.1023/A:1004113508705}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166603100007}


Linking options:
  • http://mi.mathnet.ru/eng/faa328
  • https://doi.org/10.4213/faa328
  • http://mi.mathnet.ru/eng/faa/v34/i4/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Z. Golubchik, V. V. Sokolov, “Compatible Lie Brackets and Integrable Equations of the Principal Chiral Model Type”, Funct. Anal. Appl., 36:3 (2002), 172–181  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. O. V. Efimovskaya, V. V. Sokolov, “Decompositions of the loop algebra over $\mathrm{so}(4)$ and integrable models of the chiral equation type”, J. Math. Sci., 136:6 (2006), 4385–4391  mathnet  crossref  mathscinet  zmath
    3. Skrypnyk, T, “Deformations of loop algebras and classical integrable systems: Finite-dimensional Hamiltonian systems”, Reviews in Mathematical Physics, 16:7 (2004), 823  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Ebrahimi-Fard, K, “Integrable renormalization I: The ladder case”, Journal of Mathematical Physics, 45:10 (2004), 3758  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. Lombardo, S, “Reductions of integrable equations: dihedral group”, Journal of Physics A-Mathematical and General, 37:31 (2004), 7727  crossref  mathscinet  zmath  adsnasa  isi  scopus
    6. Ebrahimi-Fard, K, “On the associative Nijenhuis relation”, Electronic Journal of Combinatorics, 11:1 (2004), R38  mathscinet  zmath  isi
    7. T. V. Skrypnik, “Quasigraded lie algebras, Kostant–Adler scheme, and integrable hierarchies”, Theoret. and Math. Phys., 142:2 (2005), 275–288  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. Ebrahimi-Fard, K, “Integrable renormalization II: The general case”, Annales Henri Poincare, 6:2 (2005), 369  crossref  mathscinet  zmath  adsnasa  isi  scopus
    9. Skrypnyk, T, “Integrable deformations of the mKdV and SG hierarchies and quasigraded Lie algebras”, Physica D-Nonlinear Phenomena, 216:2 (2006), 247  crossref  mathscinet  zmath  adsnasa  isi  scopus
    10. Skrypnyk, T, “Special quasigraded Lie algebras and integrable Hamiltonian systems”, Acta Applicandae Mathematicae, 99:3 (2007), 261  crossref  mathscinet  zmath  isi  elib  scopus
    11. Ebrahimi-Fard, K, “GENERALIZED SHUFFLES RELATED TO NIJENHUIS AND TD-ALGEBRAS”, Communications in Algebra, 37:9 (2009), 3064  crossref  mathscinet  zmath  isi  scopus
    12. R. A. Atnagulova, I. Z. Golubchik, “Novye resheniya uravneniya Yanga–Bakstera s kvadratom”, Ufimsk. matem. zhurn., 4:3 (2012), 6–16  mathnet  mathscinet
    13. Lei P., Guo L., “Nijenhuis Algebras, Ns Algebras, and N-Dendriform Algebras”, Front. Math. China, 7:5 (2012), 827–846  crossref  mathscinet  zmath  isi  elib  scopus
    14. Panasyuk A., “Compatible Lie Brackets: Towards a Classification”, J. Lie Theory, 24:2 (2014), 561–623  mathscinet  zmath  isi
    15. Gao X., Lei P., Zhang T., “Left Counital Hopf Algebras on Free Nijenhuis Algebras”, Commun. Algebr., 46:11 (2018), 4868–4883  crossref  mathscinet  zmath  isi  scopus
    16. Konrad Lompert, Andriy Panasyuk, “Invariant Nijenhuis Tensors and Integrable Geodesic Flows”, SIGMA, 15 (2019), 056, 30 pp.  mathnet  crossref
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:349
    Full text:137
    References:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020